Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Agitation Health Feed

In spite of complete medication for mood swings zenoxa od 450 mg. still I frequently feels agitation which hampers. my productivity and rational thinking. Kindly suggest me suitable medicine to avoid agitation.

Dr.Jagadeesan M.S. 94% (12372ratings)
MD - Psychiatry
Psychiatrist, Chennai
The medication needs to be dose adjusted or changed/ combined with another. So consult a psychiatrist and discuss the issues. Also, combine with cognitive behavior therapy, for better results. All th best.
Submit FeedbackFeedback

Post consuming food, I start having multiple burbs, that causes chest pain, and agitation for continuous time period. The rate of burbs increases on consumption of dairy products.

Dr.Sujata Vaidya 90% (844ratings)
PhD, Human Energy Fields, Diploma in PIP, EFI, Aura scanning for Health evaluation; Energy field assessment, Fellowship Cardiac Rehabilitation, Cardiac Rehabilitation, MD (Ayur - Mind Body Med), Mind Body Medicine
Non-Invasive Conservative Cardiac Care Specialist, Pune
Post consuming food, I start having multiple burbs, that causes chest pain, and agitation for continuous time period....
Making sure you are chewing your food properly will reduce this. Do not gulp your foid. It causes gas and indigestion. Burping is from the air yu swallow. Eat slowly. Make sure food is fresh, soft, not junk, not packaged. Drink water in sips as you eat for few days. In morning. Take few drops of ginger juice, lemon juice punch of rock salt. Wash down with warm to hot water.
Submit FeedbackFeedback

I am having low b.p nausea and agitation nand fatigue on 14 day of menstruation. My cycle is of 28 days also sometimes irregular. Is all are a sign of pregnancy?

Dr.Karuna Chawla 97% (95633ratings)
BHMS
Homeopath, Noida
I am having low b.p nausea and agitation nand fatigue on 14 day of menstruation. My cycle is of 28 days also sometime...
No. You need to do urine pregnancy test. It should be done 10 days after missing your period. For example if your date was 10th, then do the test on 20th. Before that it can give false negative or false positive test. For low bp-- eat a diet higher in salt.Drink lots of nonalcoholic fluids. Limit alcoholic beverages. Drink more fluids during hot weather and while sick with a viral illness, such as a cold or the flu. Have your doctor evaluate your prescription and over-the-counter medications to see if any of them are causing your symptoms. Get regular exercise to promote blood flow. Be careful when rising from lying down or sitting. To help improve circulation, pump your feet and ankles a few times before standing up. Then proceed slowly. When getting out of bed, sit upright on the edge of the bed for a few minutes before standing. Elevate the head of your bed at night by placing bricks or blocks under the head of bed. Avoid heavy lifting. Avoid straining while on the toilet. Avoid standing still in place for long periods of time. Avoid prolonged exposure to hot water, such as hot showers and spas. If you get dizzy, sit down. It may be helpful to keep a chair or stool in the shower in case you need to sit; to help prevent injury, use a nonslip chair or stool designed for use in showers and bath tubs. To avoid problems with low blood pressure and lessen episodes of dizziness after meals, try eating smaller, more frequent meals. Cut back on carbohydrates. Rest after eating. Avoid taking drugs to lower blood pressure before meals. If needed, use elastic support (compression) stockings that cover the calf and thigh. These may help restrict blood flow to the legs, thus keeping more blood in the upper body.
Submit FeedbackFeedback

I have schizoaffective disorder for 9 years I am taking sizodon 3 mg night. I have annoying restless anxiety irritation agitation. I am male 47 years old.

Psychiatrist, Pune
I have schizoaffective disorder for 9 years I am taking sizodon 3 mg night. I have annoying restless anxiety irritati...
Hi lybrate-user. Is your anxiety, irritation and agitation recent? Or has it been present since a long time? If recent, it could signal that your disorder is about to get aggravated. It is advisable to report these symptoms to your psychiatrist and seek treatment for the same. It may be necessary to conduct some blood tests to check for other medical problems. I wish you a speedy recovery. -dr suchita agrawal psychiatrist mobile.
Submit FeedbackFeedback

My father is not in depression but doctor suggested serta 25 mg for mood change. With that tablet he was not able to sleep with low appetite, hallucination, anxiety and agitation. These were symptoms he was facing. Can we stop this medicine actually we are using from only 3 days.

Ms.Pallavee Walia 91% (229ratings)
PGDRP Rehabilitation Psychology , M.A Clinical Psychology, Certificate in Guidance and Counselling (CGC)
Psychologist, Agra
My father is not in depression but doctor suggested serta 25 mg for mood change. With that tablet he was not able to ...
Yes, you can stop and give him ashwashila capsules of patanjali, fresh fruits, fruit juices, vegetables (raw or cooked or boiled), vegetable juices, sprouts, nuts, dry fruits, honey, milk, ghee, fresh butter, and buttermilk are the best to increase sattva and enrich the mind. Try to cut down, or if possible stop, the use of black tea, coffee, white flour products, chocolates, white sugar products, deep fried foods, hot spices, meat, fish, and eggs. Such restrictions benefit in anxiety disorders. Breathing exercises: mind has a very close relation with breathing. A person has short and shallow breathing when anxious or stressed and has deep breathing when relaxed and happy. Next time he become stressed, tell him to watch his breathing.
2 people found this helpful
Submit FeedbackFeedback

I have restlessness and agitation. I feel some uncomfortable vibrations in my body. When I take lonazep its get better but that's a temporary solution I know that. I feel like I have urge to move and when I am in motion these symptoms gets diluted but when I am still these symptoms gets worse. Which mental disorder is I have right now?

Dr.Prof. Jagadeesan M.S. 94% (12372ratings)
MD - Psychiatry
Psychiatrist, Chennai
I have restlessness and agitation. I feel some uncomfortable vibrations in my body. When I take lonazep its get bette...
You seem to be having anxiety disorder. Lonazep is a short acting drug which will help for now. Consult a psychiatrist and getting evaluated in detail for long term solution. Good luck.
1 person found this helpful
Submit FeedbackFeedback

I have been suffering from Irritative Bowel for a very long time. Now it is really frustrating and keeps my bowel in agitation most of the times.Sometimes the stool is solid but most of the times motion is loose and frequent and I pass nearly three to four times daily. I need some help to restrict this motion to two times at the most and the motion is little solid.

Dr.Tapan Kumar Bhattacharjee 88% (986ratings)
MBBS, DGO (cal)
General Physician,
You visit a good Gastroenterologist and get a lower GI endoscopy done by a senior Gastroenterologist. After that take medicines according to them. Avoid much fiber in diet. May consult a Psychiatrist also who shall help to relieve your anxiety. Do Meditation everyday. Read good books - particularly on positive thinking - yes this is also a prescription. Sleep at least 7 hours per day. Early to bed and early to rise.
Submit FeedbackFeedback

Well I have been facing some stress issues which is increasing day by day and now I have finalized to consult a psychologist. I don't have any idea where to start. But I want the solution. My stress is affecting my health and my social behaviour as well. I feel like shivering more often. Tend to forget things. Agitation and anger are regular. Mind doesn't coordinate with body.

Ms.Megha Shah 85% (17ratings)
masters in clinical psychology
Psychologist, Pune
Well I have been facing some stress issues which is increasing day by day and now I have finalized to consult a psych...
Hi lybrate-user. your stress is the body's response to the demands of life & it also involves your emotions and mind which is eventually affecting your health try to talk about what issues have led to stress. Try relaxation techniques like deep breathing, meditation or involve some activity like yoga or dance whatever you like. Try to change your negative thought patterns if you have any, focus more on positive and keep doing reality testing to check if your nt making exaggerations or assumptions abt issues. Talk about what is stressing you more often to your dear one.
Submit FeedbackFeedback

I am resident of shillong and was hit on the head by rod during the caa agitation on the 13th december. There was no bleeding nor any injury except bruises on the head. It pains little so I am in kolkata for treatment. Please suggest treatment and doctor in kolkata. Ct scan report is ok.

Dr.Prakhar Singh 97% (5989ratings)
MBBS, Basic Life Support (B.L.S), Advanced Cardiac Life Support, Fellow of Academy of General Education (FAGE)
General Physician, Delhi
A bruise forms when a blow breaks blood vessels near your skin's surface, allowing a small amount of blood to leak into the tissues under your skin. The trapped blood may cause a bruise that at first looks like a black-and-blue mark and then changes color as it heals. You can enhance bruise healing with a few simple techniques. You may discuss your issue in more detail over a video or audio call, post discussion we can identify the best possible treatment.
1 person found this helpful
Submit FeedbackFeedback
Icon

Book appointment with top doctors for Agitation treatment

View fees, clinic timings and reviews